The relative degree and large complete minors in infinite graphs

Maya Stein, José Zamora

Resultado de la investigación: Article

Resumen

Finite graphs of large minimum degree have large complete (topological) minors. We propose a new and very natural notion, the relative degree of an end, which makes it possible to extend this fact to locally finite graphs and to graphs with countably many ends. We conjecture the extension to be true for all infinite graphs.

Idioma originalEnglish
Páginas (desde-hasta)129-134
Número de páginas6
PublicaciónElectronic Notes in Discrete Mathematics
Volumen37
N.ºC
DOI
EstadoPublished - 1 ago 2011

Huella dactilar

Infinite Graphs
Finite Graph
Minor
Minimum Degree
Graph in graph theory

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Citar esto

@article{8b203e8c79a64bfe844ac68ec4c27f75,
title = "The relative degree and large complete minors in infinite graphs",
abstract = "Finite graphs of large minimum degree have large complete (topological) minors. We propose a new and very natural notion, the relative degree of an end, which makes it possible to extend this fact to locally finite graphs and to graphs with countably many ends. We conjecture the extension to be true for all infinite graphs.",
keywords = "Extremal graph theory, Infinite graph theory, Minimum degree, Minor, Relative degree, Topological minor",
author = "Maya Stein and Jos{\'e} Zamora",
year = "2011",
month = "8",
day = "1",
doi = "10.1016/j.endm.2011.05.023",
language = "English",
volume = "37",
pages = "129--134",
journal = "Electronic Notes in Discrete Mathematics",
issn = "1571-0653",
publisher = "Elsevier",
number = "C",

}

The relative degree and large complete minors in infinite graphs. / Stein, Maya; Zamora, José.

En: Electronic Notes in Discrete Mathematics, Vol. 37, N.º C, 01.08.2011, p. 129-134.

Resultado de la investigación: Article

TY - JOUR

T1 - The relative degree and large complete minors in infinite graphs

AU - Stein, Maya

AU - Zamora, José

PY - 2011/8/1

Y1 - 2011/8/1

N2 - Finite graphs of large minimum degree have large complete (topological) minors. We propose a new and very natural notion, the relative degree of an end, which makes it possible to extend this fact to locally finite graphs and to graphs with countably many ends. We conjecture the extension to be true for all infinite graphs.

AB - Finite graphs of large minimum degree have large complete (topological) minors. We propose a new and very natural notion, the relative degree of an end, which makes it possible to extend this fact to locally finite graphs and to graphs with countably many ends. We conjecture the extension to be true for all infinite graphs.

KW - Extremal graph theory

KW - Infinite graph theory

KW - Minimum degree

KW - Minor

KW - Relative degree

KW - Topological minor

UR - http://www.scopus.com/inward/record.url?scp=80053076988&partnerID=8YFLogxK

U2 - 10.1016/j.endm.2011.05.023

DO - 10.1016/j.endm.2011.05.023

M3 - Article

AN - SCOPUS:80053076988

VL - 37

SP - 129

EP - 134

JO - Electronic Notes in Discrete Mathematics

JF - Electronic Notes in Discrete Mathematics

SN - 1571-0653

IS - C

ER -